# SDR SWAA073943

- Difficulty date: August 8, 2007
- Submitted: August 9, 2007
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 34,202 hours, 19,988 cycles
- Engine: Cfmint CFM563B2
- Engine time: 8,231 hours, 4,661 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24622
- Part serial: 892214
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, K
- Precautionary procedure: E

## Discrepancy

INFLIGHT SHTDOWN / DIVERSION / DECLARED EMERGENCY.  VIBRATION NR 2 ENGINE FOLLOWED BY LOSS OF OIL QUANTITY AND PRESSURE.  INSPECTED CHIP DETECTORS, FOUND FOD IN MIDDLE DETECTOR.  REMOVED AND REPLACED NR 2 ENGINE PER MT.
